Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

skin irritation, rash, I just don't know what
moriancumr posted:
I'm 58; bumps itched left elbow mid May; Fluocinonide Cream 0.05% DID clear it up but another developed left knee; dermatologist gave me Fluocinonide Cream (0.10%); again cleared up BUT began developing patches all over my arms and legs, continually chasing them with the cream. NOTHING on my head, neck or torso, just all over my arms and legs; dermatologist says my apparent rash springs up on people as they age, comes and goes for no apparent reason; I haven't done any different with regard to diet, lifestyle, etc.; I'm frustrated; I live in the middle of nowhere about 2 1/2 hours from Los Angeles; think maybe I need to go to where a skin doctor sees many, many more cases than my little town; have pictures of latest rashes on arms. Whatdyathink?
Elizabeth_WebMD_Staff responded:
Hello moriancumr and Welcome -

This does sound frustrating, I am sorry you are experiencing these symptoms.

This slideshow, Adult Skin Problems , may be helpful in identifying what's going on. You may also want to post your concerns to our Skin Problems & Treatment Community for possible response.

Hope you find answers soon,

Helpful Tips

Was this Helpful?
5 of 9 found this helpful

Helpful Resources

Be the first to post a Resource!

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.